English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Coverings of p-adic period domains

MPS-Authors
/persons/resource/persons235218

Faltings,  Gerd
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Faltings, G. (2010). Coverings of p-adic period domains. Journal für die Reine und Angewandte Mathematik, 643, 111-139. doi:10.1515/CRELLE.2010.046.


Cite as: http://hdl.handle.net/21.11116/0000-0004-23EC-B
Abstract
There is no abstract available